![]() |
| 2007 | ||
|---|---|---|
| 3 | EE | María Álvarez de Morales, Lidia Fernández, Teresa E. Pérez, Miguel A. Piñar: On differential properties for bivariate orthogonal polynomials. Numerical Algorithms 45(1-4): 153-166 (2007) |
| 2003 | ||
| 2 | EE | Henk G. Meijer, Miguel A. Piñar: A generating function for Laguerre-Sobolev orthogonal polynomials. Journal of Approximation Theory 120(1): 111-123 (2003) |
| 2001 | ||
| 1 | EE | Hossain O. Yakhlef, Francisco Marcellán, Miguel A. Piñar: Relative Asymptotics for Orthogonal Matrix Polynomials with Convergent Recurrence Coefficients. Journal of Approximation Theory 111(1): 1-30 (2001) |
| 1 | Lidia Fernández | [3] |
| 2 | Francisco Marcellán | [1] |
| 3 | Henk G. Meijer | [2] |
| 4 | María Álvarez de Morales | [3] |
| 5 | Teresa E. Pérez | [3] |
| 6 | Hossain O. Yakhlef | [1] |